Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 31, 2012, 9:13 PM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 9:13 PM EDT (01:13 UTC)
- Expired
- Jul 31, 2012, 10:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 81 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395
WWUS81 KALY 010113
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE JUL 31 2012
NYZ032-033-038>040-082-010215-
HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
MONTGOMERY COUNTY IN EASTERN NEW YORK...
FULTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM MCKEEVER TO HERKIMER...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF OLD FORGE TO HERKIMER...AND MOVING
EAST AT 20 MPH.
THUNDERSTORMS WILL BE NEAR...
LITTLE FALLS BY 930 PM EDT
DOLGEVILLE BY 945 PM EDT
STRATFORD BY 1000 PM EDT
STRATFORD BY 1005 PM EDT
7 MILES WEST OF CAROGA LAKE AND 8 MILES NORTHWEST OF CAROGA LAKE
PUBLIC CAMPGROUND BY 1015 PM EDT
LAT...LON 4382 7428 4304 7417 4299 7505 4321 7509
4322 7508 4323 7510 4332 7512 4334 7509
4363 7512
TIME...MOT...LOC 0113Z 250DEG 17KT 4356 7501 4307 7499
$$
NASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 31, 9:09 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 31, 9:09 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 909 PM EDT TUE JUL 31 2012 .SYNOPSIS... A WEAKENING COLD FRONT WILL APPROACH THE REGION ON WEDNESDAY BRINGING THE INCREASED THREAT FOR SHOWERS AND THUNDERSTORMS. WEAK HIGH PRESSURE WILL MOVE IN ON THURSDAY AND PERSIST THROUGH SATURDAY BRINGING TYPICAL SUMMER WEATHER BUT WITH ONLY SMALL CHANCES OF AFTERNOON AND EVENING SHOWERS OR THUNDERSTORMS. A HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS WILL COME BY LATER SUNDAY AS ANOTHER WEAKENING FRONT APPROACHES THE CAPITOL DISTRICT. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A LOOK AT 00Z DATA SHOWS UNSTABLE CONDITIONS OVER WESTERN AND CENTRAL NY...BUT CONSIDERABLY MORE STABLE IN EASTERN NY AND WESTERN NEW ENGLAND. RADAR SHOWS THE CONVECTION IN THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS WEAKENING. SO...THE QUESTION IS HOW FAR EAST DOES THE CONVECTION GET...AND HOW WILL THE COVERAGE DECREASE WITH TIME? JUST ADDRESSING THE NEXT FEW HOURS...SUGGESTING LIKELY SHOWERS AND ISOLATED THUNDERSTORMS IN THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS THROUGH ABOUT MIDNIGHT. THEN...SUGGESTING WEAKENING AND DECREASING COVERAGE SHOULD REDUCE THE CHANCES TO ISOLATED AS IT APPROACHES THE CAPITAL DISTRICT AND LAKE GEORGE SARATOGA REGION. SOME ISOLATED SHOWER ACTIVITY COULD MAKE IT TO WESTERN NEW ENGLAND BY DAYBREAK IF IT HOLDS TOGETHER. SOME ADJUSTMENTS MAY BE NECESSARY EVERY FEW HOURS THROUGH THE NIGHT DEPENDING ON HOW THE SHOWERS AND THUNDERSTORMS EVOLVE OR DISSIPATE...AS THEY ARE NOT ASSOCIATED WITH ANY WELL DEFINED UPPER SYSTEM OR LOW LEVEL FEATURE. THESE STORMS ARE MAINLY A RESULT OF A CONVECTIVE FOOTPRINT THAT TRACKED EAST FROM THE GREAT LAKES LAST NIGHT AND THROUGH THE DAY...AND REFIRED IN WESTERN NY/PA WITH THE DAYTIME INSTABILITY. AGAIN...WITH THE ATMOSPHERE BECOMING MORE STABLE THE CONVECTIVE PROCESSES WITHIN THE CONVECTIVE FOOTPRINT SHOULD WEAKEN...DECREASING THE COVERAGE AND INTENSITY THROUGH THE REST OF THE EVENING AND NIGHT. HAVE ALSO ADJUSTED SKY COVER AND MINOR ADJUSTMENTS TO TEMPERATURES BASED ON CURRENT OBSERVATIONS AND TRENDS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... WEAKENING FRONT MOVES INTO OUR REGION ON WEDNESDAY WITH INCREASING POPS AGAIN...TO 40/50 PERCENT BY AFTERNOON. PRECIPITABLE WATER VALUES CLIMB TO AROUND 1.75 INCHES ON WEDNESDAY. FLOW IS WEAK SO THERE MAY BE SOME ISOLATED SHOWERS OR STORMS THAT DROP SOME HEAVY RAIN. AT THIS POINT...THUNDERSTORMS DO NOT LOOK LIKELY TO BECOME ORGANIZED OR SEVERE. MID LEVEL LAPSE RATE DO APPROACH 6.5/KM BUT THE WIND FIELD LOOKS FAIRLY LIGHT AND THE FORCING NOT TOO STRONG. MLCAPES LOOK TO BE IN THE 800-1500 J/KG RANGE. THIS COULD CERTAINLY LEAD TO A FEW CELLS THAT COULD PRODUCE SOME LOCALLY GUSTY WIND OR SMALL HAIL BUT AGAIN...THIS LOOKS LIKE THE EXCEPTION RATHER THAN THE RULE. THIS FRONT WILL TEND TO STALL ALONG THE EASTERN SEABOARD AS IT WEAKENS MORE. WEAK HIGH PRESSURE WILL BUILD IN BEHIND FOR THURSDAY. AT THIS POINT...MOST AREAS LOOK DRY WITH MORE CAPPING IN THE MID ATMOSPHERE LIKELY. THURSDAY NIGHT LOOKS DRY BUT IT WILL CONTINUE TO BE ON THE MUGGY SIDE. OVERALL TEMPERATURES WILL CONTINUE RUN A LITTLE ABOVE NORMAL...ESPECIALLY THURSDAY. DEWPOINTS LOOK TO REMAIN MAINLY IN THE 60S THROUGHOUT THE PERIOD WHICH WILL MAKE IT FEEL SOMEWHAT UNCOMFORTABLE BY THURSDAY. OVERNIGHT LOWS WILL BE HELD MAINLY TO THE 60S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... SUMMERY VERY WARM(HOT) WEATHER IS EXPECTED FRIDAY THROUGH SUNDAY WITH JUST A CHANCE OF A MAINLY AFTERNOON OR EVENING THUNDERSTORM AS THE EXTENSION OF A BERMUDA HIGH CONTROLS OUR WEATHER. WITH 850 TEMPS IN THE UPPER TEENS, EXPECT HIGH TEMPERATURES EITHER SIDE OF 90. ANOTHER WEAKENING FRONT IS EXPECTED SOMETIME LATER SUNDAY INTO EARLY MONDAY AND HAVE INCREASED THE CHANCES OF PRECIP DURING THAT TIME. MODELS ARE PRETTY LOCKED IN ON THIS SYSTEM WITH GOOD DYNAMIC SUPPORT FROM THE UPPER LEVELS WILL HAVE TO WATCH FOR POTENTIAL SEVERE WEATHER AND HEAVY RAINS DEPENDING ON THE TIMING OF THE FRONT. WEAK HIGH PRESSURE WILL MOVE BACK IN LATER MONDAY INTO TUESDAY WITH TEMPERATURES NEAR NORMAL. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS EXPECTED TO CONTINUE THIS EVENING...ALTHOUGH KPSF IS HOVERING NEAR MVFR...BUT THE CLOUD SHIELD AFFECTING KPSF IS BUILDING EAST...SO THE CEILING SHOULD BREAK UP BEFORE LOWERING INTO THE MVFR CATEGORY. A LINE OF SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN MOHAWK VALLEY AND APPROACHING THE SCHOHAIRE VALLEY...COULD HOLD TOGETHER LONG ENOUGH THAT THEY COULD AFFECT THE KALB AND KGFL SITES AFTER MIDNIGHT. INDICATING VCSH FOR THAT REASON. LINGERING LOW LEVEL MOISTURE AND LIGHT WINDS COULD PROMOTE FOG AND LOW CLOUDS LIKE THE PAST 2 MORNINGS. THE LINE OF SHOWERS AND STORMS ADDS A WRINKLE THOUGH...SO HAVE INDICATED MVFR VISIBILITIES WITH SCATTERED CLOUDS BELOW 1000 FEET SO ONCE LATER DATA IS ANALYZED...06Z TAFS CAN INDICATE WHTHER IFR IS EXPECTED EARLY TOMORROW MORNING OR NOT. WHATEVER LOW CLOUDS OR FOG MAY BE AFFECTING THE SITES SHOULD LIFT THROUGH 14Z...AND VFR CONDITIONS SHOULD PREVAIL MUCH OF TOMORROW. SCATTTERED AFTERNOON AHOWERS AND THUNDERSTORMS ARE EXPECTED SO VCSH INCLUDED EVERYWHERE. SOUTH TO SOUTHEAST WINDS AT LESS AHN 10 KT SHOULD BECOME LIGHT AND VARIABLE THIS EVENING. WINDS SHOULD BECOME SOUTH AGAIN AT LESS THAN 10 KT TOMORROW. OUTLOOK... THU...VFR. NO SIG WX. FRI-SUN...VFR/MVFR...CHC SHRA/TSRA. && .FIRE WEATHER... A WEAKENING FRONT WILL BRING A GREATER CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. MAXIMUM RH VALUES WILL RISE TO NEAR 85 TO 95% WEDNESDAY MORNING AND FALL TO AROUND 60% WEDNESDAY AFTERNOON. WINDS WILL GENERALLY BE SOUTHERLY AT 5 TO 15 MPH. THURSDAY LOOKS MAINLY DRY...VERY WARM BUT THE HUMIDITY VALUES WILL BE SOMEWHAT ELEVATED...DROPPING DOWN TO 45-50 PERCENT DURING THE AFTERNOON. && .HYDROLOGY... NO SIGNIFICANT HYDRO PROBLEMS ARE EXPECTED. BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS AS WE HEAD INTO WEDNESDAY...THANKS TO A SLOW MOVING COLD FRONT. PWAT VALUES LOOK TO BE AROUND 1.75 INCHES. AVERAGE BASIN RAINFALL LOOKS TO BE AROUND A QUARTER OF AN INCH SO AT THIS POINT...WE ARE NOT ANTICIPATING ANY IMPACT ON MAIN RIVERS AND STREAMS. HOWEVER...ANY THUNDERSTORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL EXCEEDING AN INCH IN SPOTS. MAINLY DRY THURSDAY WITH ANY ISOLATED THUNDERSTORMS TO THE SOUTH OF ALBANY WITH AGAIN LITTLE OR NO IMPACT ON THE OVERALL ALBANY WATERSHED. JUST A CHANCE OF MORE SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY...AND THEN MORE SHOWERS AND THUNDERSTORMS POSSIBLE ON LATER SUNDAY INTO EARLY MONDAY. AT THIS POINT...NO OF THESE LOOK TO POSE A SIGNIFICANT HYDROLOGICAL THREAT ON AREA. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WFOBTV NEAR TERM...NAS SHORT TERM...WFOBTV LONG TERM...WFOBTV AVIATION...NAS FIRE WEATHER...WFOBTV HYDROLOGY...WFOBTV
Hazardous weather outlook, Jul 31, 6:51 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 651 PM EDT TUE JUL 31 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 651 PM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL THIS EVENING IN THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY...AND AGAIN FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 31, 8:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
810 PM EDT TUE JUL 31 2012
NYZ032-033-010115-
HAMILTON NY-NORTHERN HERKIMER NY-
810 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF
BIG MOOSE TO 23 MILES WEST OF NORTHWOOD...OR ALONG A LINE EXTENDING
FROM 27 MILES NORTH OF OLD FORGE TO 21 MILES WEST OF HINCKLEY...AND
MOVING EAST AT 15 MPH.
THUNDERSTORMS WILL BE NEAR...
MCKEEVER BY 900 PM EDT
BIG MOOSE BY 910 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND...EAGLE BAY...NORTHWOOD AND NICKS LAKE
CAMPGROUND BY 915 PM EDT
LAT...LON 4406 7507 4410 7456 4335 7474 4335 7509
4406 7517 4410 7517
TIME...MOT...LOC 0010Z 270DEG 15KT 4408 7512 4342 7550
NASSpecial weather statement, Jul 31, 8:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
833 PM EDT TUE JUL 31 2012
NYZ033-038>040-082-010130-
HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
SOUTHERN HERKIMER NY-
833 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT
HAMILTON COUNTY IN EASTERN NEW YORK...
MONTGOMERY COUNTY IN EASTERN NEW YORK...
FULTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM POLAND TO 10 MILES
SOUTHWEST OF WEST WINFIELD...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF HINCKLEY TO 14 MILES NORTHWEST OF HARTWICK...AND MOVING EAST
AT 15 MPH.
THUNDERSTORMS WILL BE NEAR...
WEST WINFIELD BY 840 PM EDT
POLAND AND COLD BROOK BY 845 PM EDT
CEDARVILLE BY 850 PM EDT
NEWPORT AND FRANKFORT BY 855 PM EDT
ILION BY 900 PM EDT
HERKIMER...MOHAWK AND MIDDLEVILLE BY 905 PM EDT
LAT...LON 4322 7508 4326 7516 4331 7515 4335 7446
4287 7441 4285 7473 4289 7487 4284 7488
4283 7494 4290 7509 4285 7514 4286 7522
4292 7521 4306 7522
TIME...MOT...LOC 0033Z 270DEG 15KT 4322 7512 4276 7529
NASSpecial weather statement, Jul 31, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE JUL 31 2012
NYZ032-033-038>040-082-010215-
HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
MONTGOMERY COUNTY IN EASTERN NEW YORK...
FULTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM MCKEEVER TO HERKIMER...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF OLD FORGE TO HERKIMER...AND MOVING
EAST AT 20 MPH.
THUNDERSTORMS WILL BE NEAR...
LITTLE FALLS BY 930 PM EDT
DOLGEVILLE BY 945 PM EDT
STRATFORD BY 1000 PM EDT
STRATFORD BY 1005 PM EDT
7 MILES WEST OF CAROGA LAKE AND 8 MILES NORTHWEST OF CAROGA LAKE
PUBLIC CAMPGROUND BY 1015 PM EDT
LAT...LON 4382 7428 4304 7417 4299 7505 4321 7509
4322 7508 4323 7510 4332 7512 4334 7509
4363 7512
TIME...MOT...LOC 0113Z 250DEG 17KT 4356 7501 4307 7499
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:10 PM EDT | Special Weather Statement | ALY | Herkimer | 65 min |
| Jul 31, 8:33 PM EDT | Special Weather Statement | ALY | Montgomery | 57 min |
| Aug 1, 3:07 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 53 min |
| Aug 1, 3:54 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 66 min |
| Aug 1, 3:57 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer, Warren | 63 min |
| Aug 1, 5:04 PM EDT | Special Weather Statement | ALY | Montgomery | 56 min |
| Aug 1, 5:25 PM EDT | Special Weather Statement | ALY | Columbia | 65 min |
| Aug 1, 5:27 PM EDT | Special Weather Statement | ALY | Ulster | 48 min |
| Aug 1, 5:31 PM EDT | Areal Flood Advisory | ALY | Warren | 3 hr |
| Aug 1, 6:07 PM EDT | Flash Flood Warning | ALY | Warren | 2 hr |
| Aug 1, 5:32 PM EDT | Areal Flood Advisory | ALY | Windham | 92 min |
| Aug 1, 4:54 PM EDT | Special Weather Statement | ALY | Franklin | 36 min |
| Aug 1, 3:45 PM EDT | Special Weather Statement | ALY | 60 min | |
| Aug 1, 4:06 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.